# SDR VJ9800141

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 59124371
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER MAIN LANDING GEAR DOUBLER HAS SEVERAL BLEND OUTS BEYOND LIMITS.  REMOVED LT LWR MLG DOUBLER IAW DC9 SRM 51-30-5.  DRILLED, COUNTERSUNK AND DEBURRED NEW DOUBLER IAW DC9 SRM 51-10-4.  TREATED HOLES IAW DC9 SRM 51-10-3, INSTALLED AND SEALED DOUBLER IAW DC9 SRM 51-30-5.
